Volume 48, Number 1, February 1990
: Distribution of contractible edges in k-connected graphs.
David N. Yetter
: On graph invariants given by linear recurrence relations.
: A menger-like property of tree-width: The finite case.
: Average distances in undirected graphs and the removal of vertices.
Volume 48, Number 2, April 1990
: Embeddings of graphs with no short noncontractible cycles.
: A characterization of Grassmann and Johnson graphs.
Douglas A. Leonard
: Directed distance regular graphs with the Q-polynomial property.
: A generalization of an inequality of Stepanov.